On the dominance of the Keynesian regime in disequilibrium growth theory: A note
Peter Flaschel
Journal of Economics, 1999, vol. 70, issue 1, 79-89
Keywords: disequilibrium growth; regime switching; Keynesian unemployment; asymptotic stability; Hopf bifurcations; E12; E31; E32 (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF01226145 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:70:y:1999:i:1:p:79-89
DOI: 10.1007/BF01226145
Access Statistics for this article
Journal of Economics is currently edited by Giacomo Corneo
More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().